Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ben1107

if i'm already on antibiotics, will i still have IB with differin?

hi, just a question:

i've been on minocycline, not a huge dose, for about 3 months. last week my doctor prescribed me differin gel 0.1%.

from reading posts about the initial breakout on various threads, some people seem to think that the antibiotics have saved them from IB. what are people's experiences/opinions on this? does the anti-inflammatory, antibacterial antibiotics prevent the IB or could anything happen?

cheers, ben.

Share this post


Link to post
Share on other sites

I think if you read through some older posts you will realise that IB is different for each person. There seem to be some similarities, but most peoples skin reacts in their own time and way.

Just keep your head down, stick to your regimen and with Differin through the good and the bad.

Good luck and hopefully you wont have any B's! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×